# SDR CALA2017110303888

- Difficulty date: October 30, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470420210
- Condition: Corroded
- Location: Frames 53-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 42L,  FRAMES 53 - 60 IS CORRODED. REMOVED AND REPLACED THE STRINGER IAW SRM 51-72-11 -911-001.
